advertisement
Question
Posted by: Jo | 2010/03/25

Depression

Hi, i am currently taking nuzak for approx 3 years, i feel that its not helping me as i still get very depressed and suicidal, i dont feel happy and i become a horrible person, it also has effected my relationship and sexually. When i do consult my doctor he doesnt really seem to want to help me. I am taking a double dose of nuzak and still feel its not effective, what would you advice?
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Jo
Please get a second opinion from a psychiatrist -you may need another kind of antidepressant or a combination of more than one kind. Some psychotherapy may also help - you may need to talk about your feelings and worries to someone willing to listen.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/03/25

Hallo Jo
Please get a second opinion from a psychiatrist -you may need another kind of antidepressant or a combination of more than one kind. Some psychotherapy may also help - you may need to talk about your feelings and worries to someone willing to listen.
dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement